Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic functions and Dirichlet problem


Author: G. Lumer
Journal: Bull. Amer. Math. Soc. 70 (1964), 98-104
DOI: https://doi.org/10.1090/S0002-9904-1964-11036-3
MathSciNet review: 0158283
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens and I. Singer, Function values as boundary integrals, Proc. Amer. Math. Soc. 5 (1954), 735-745. MR 65024
  • 2. R. Arens and I. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. 81 (1956), 379-395. MR 78657
  • 3. H. Bauer, Silovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier (Grenoble) 11 (1961), 89-136. MR 136983
  • 4. S. Bochner, Generalized conjugate and analytic functions without expansions, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 855-857. MR 106411
  • 5. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 97688
  • 6. K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 149330
  • 7. L. H. Loomis, Abstract harmonic analysis, Van Nostrand, Princeton, N. J., 1953. MR 54173


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11036-3

American Mathematical Society